# SDR UALA2013030401243

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 77,369 hours, 23,541 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B SEAT TRACK FLOOR SUPPORT O/B SIDE IS DAMAGED AT STA 975.  MAJOR REPAIR ACCOMPLISHED.  TRIMMED OUT DAMAGED AREA, FABRICATED AND INSTALLED A REPAIR STRAP PER ECRA 5310-05690.
